×

On quotients of \(L_p\) which are quotients of \(\ell_p\). (English) Zbl 0375.46023


MSC:

46B99 Normed linear spaces and Banach spaces; Banach lattices
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] G. Bennett , L.E. Dor , V. Goodman , W.B. Johnson and C.M. Newman : On uncomplemented subspaces of L p, 1 < p < 2 . Israel J. Math. · Zbl 0339.46022 · doi:10.1007/BF03007667
[2] P. Enflo and H.P. Rosenthal : Some results concerning Lp (\mu ) spaces , J. Functional Analysis, 14 (1973) 325-348. · Zbl 0265.46032 · doi:10.1016/0022-1236(73)90050-5
[3] W.B. Johnson : Factoring compact operators . Israel J. Math., 9 (1971) 337-345. · Zbl 0236.47045 · doi:10.1007/BF02771684
[4] W.B. Johnson and E. Odell : Subspaces of Lp which embed into lp . Comp. Math., 28 (1974) 37-49. · Zbl 0282.46020
[5] W.B. Johnson and M. Zippin : On subspaces of quotients of (\Sigma G n)lp and (\Sigma Gn)co . Israel J. Math., 13 (1972) 311-316. · Zbl 0252.46025
[6] W.B. Johnson and M. Zippin : Subspaces and quotient spaces of (\Sigma Gn)lp and (\Sigma Gn)co . Israel J. Math., 17 (1974) 50-55. · Zbl 0282.46015 · doi:10.1007/BF02756824
[7] J. Lindenstrauss and L. Tzafriri : Classical Banach spaces . Springer-Verlag Lecture Notes 338 (1973). · Zbl 0259.46011
[8] B. Maurey and H.P. Rosenthal : Normalized weakly null sequences with no unconditional subsequence . Studio Math. · Zbl 0357.46025
[9] A. Pelczynski : Projections in certain Banach spaces . Studia Math., 19 (1960) 209-228. · Zbl 0104.08503
[10] H.P. Rosenthal : Projections onto translation-invariant subspaces of Lp(G) . Memoirs AMS, 63 (1966). · Zbl 0203.43903
[11] H.P. Rosenthal : On the subspaces of Lp (p > 2) spanned by sequences of independent random variables. Israel J. Math., 8 (1970) 273-303. · Zbl 0213.19303 · doi:10.1007/BF02771562
[12] H.P. Rosenthal : On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp (\mu ) to Lr(v). J. Functional Analysis, 2 (1969) 176-214. · Zbl 0185.20303 · doi:10.1016/0022-1236(69)90011-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.